# SDR USAA950603

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: AR7077M3
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1662 - AFTER DEPARTURE, CREW WAS UNABLE TO TRIM STABLIZER WITH THE YOKE SWITCHS.  FLIGHT RETURNED TO PIT WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED STAB TRIM MAIN ELECTRIC ACTUATOR.  OPS CHECK NORMAL.  (W)
